Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 118 of 129 found articles
 
 
  The complexity of recognizing the preservation of some sets by multivalued functions represented by polynomials
 
 
Title: The complexity of recognizing the preservation of some sets by multivalued functions represented by polynomials
Author: Bukhman, A. V.
Appeared in: Moscow University computational mathematics and cybernetics
Paging: Volume 35 (2011) nr. 3 pages 142-147
Year: 2011
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 118 of 129 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands